# SDR UALA2012070503584

- Difficulty date: July 4, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,916 hours, 9,880 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 5608
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT REPORT OF NR 2 CTR ACCOMPLISHED HYD PUMP PRESS LIGHT CAME ON DURING HEAVY DEMAND.  SUPPLEMENTAL DATA, REPLACED NR 2TR ACMP HYP PUMP, OP'S AND LEAK CHK GOOD.
